# SDR UHLA2014062800468

- Difficulty date: June 28, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 23,516 hours, 15,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLOWSTRIP FWD RT THIRD SECTION AFT NOT GLOWING IN THE DARK PROPERLY AND SHOULD BE REPLACED.  R & R GLOWSTRIP FWD RT 3RD AFT IAW AMM 33-50-21.
